Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2011, 12:33 PM EDT for Kent County, Delaware. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 12:33 PM EDT (16:33 UTC)
- Expired
- Jul 6, 2011, 2:00 PM EDT
- In force
- 87 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 32 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 721 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
887
WWUS81 KPHI 061633
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT WED JUL 6 2011
DEZ002-MDZ020-061800-
CAROLINE MD-KENT DE-
1233 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HAZLETTVILLE...VIOLA AROUND
1245 PM...WYOMING...RODNEY VILLAGE AROUND 100 PM...KENT ACRES...
LITTLE CREEK AROUND 115 PM AND WOODLAND BEACH AROUND 130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
AND HEAVY DOWNPOURS FROM THIS STORM.
LAT...LON 3906 7588 3914 7579 3914 7575 3917 7576
3936 7555 3937 7550 3932 7543 3924 7538
3916 7540 3907 7539 3903 7533 3897 7529
3895 7535 3895 7539 3893 7540 3883 7572
$$
FORECASTER:JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 11:14 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 6, 11:14 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1114 AM EDT WED JUL 6 2011 .SYNOPSIS... A STATIONARY FRONT OVER SOUTHERN NEW JERSEY...DELAWARE...AND NORTHEASTERN MARYLAND WILL DISSIPATE THIS MORNING. OTHERWISE... WEAK HIGH PRESSURE OVER THE REGION WILL MOVE OFFSHORE TODAY, AS A COLD FRONT APPROACHES SLOWLY FROM THE NORTHWEST LATE TODAY AND MOVES INTO OUR AREA TONIGHT. THE FRONT WILL MOVE GRADUALLY THROUGH OUR AREA THURSDAY AND THURSDAY NIGHT AND BE JUST SOUTH AND EAST OF OUR AREA FRIDAY. HIGH PRESSURE WILL BUILD INTO THE NORTHEAST THIS WEEKEND, THEN MOVE OFFSHORE BY EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE WEAK FRONT OVER OUR AREA SHOULD CONTINUE TO WASH OUT TODAY. HOWEVER, A WEAK SHORTWAVE/VORTICITY MAX LOCATED TO OUR SOUTHWEST HAS CREATED AN AREA OF SHOWERS AND THUNDERSTORMS TO OUR SOUTHWEST. AS THIS FEATURE SLOWLY MOVES NORTHEAST OVER OUR AREA, THESE SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO OUR CWA. OVER THE LAST COUPLE OF HOURS, SOME OF THE SHOWERS/THUNDERSTORMS HAVE TRIED TO WEAKEN A BIT AND DIMINISH IN COVERAGE, BUT OUR SOUTHERN ZONES STILL COULD SEE SOME PRECIPITATION. THEREFORE WE HAVE INCREASED THE POPS TO CHANCE FOR OUR SOUTHERN THIRD OF THE AREA. WE WILL HAVE TO SEE IF ANY OF THE STORMS BECOME STRONG, BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE STRONGEST STORM MAY PASS JUST TO OUR SOUTH, BUT WE WILL NEED TO KEEP ANY EYE IF ANYTHING ELSE DEVELOPS OR IT CHANGES DIRECTION. ALTHOUGH THE GFS AND NAM MOS GUIDANCE HAD A DISAGREEMENT ABOUT THE EXTENT AND STRENGTH OF UPWARD VERTICAL MOTION AND RESULTANT CHANCES FOR STORMS TODAY...THEY DID SEEM TO BE ABLE TO AGREE ON MAXIMUM TEMPERATURES UNDER MOSTLY SUNNY, THEN PARTLY SUNNY SKIES. OUR NASCENT HEAT WAVE (PHILADELPHIA WAS 90 OR HIGHER FOR THE PAST 3 DAYS) LOOKS TO CONTINUE WITH HIGHS AROUND 90 OR IN THE LOWER 90S INLAND...AND IN THE LOWER AND MID 80S OVER THE HIGHER ELEVATIONS AND NEAR THE WATER. HEAT INDICES TOP OUT IN THE MID 90S INLAND... BELOW OUR ACTION THRESHOLD FOR HEAT ADVISORIES/WARNINGS NOW THAT WE ARE IN MID-SUMMER. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... SLIGHT CHANCE TO CHANCE PROBABILITIES WERE SPREAD THROUGH THE ZONES FOR TONIGHT AND THURSDAY...AND THURSDAY NIGHT...AS THE FRONT MOVES INTO AND SLOWLY THROUGH OUR AREA. THURSDAY AFTERNOON AND EVENING WOULD LOGICALLY SEEM TO OFFER THE BEST CHANCES FOR CONVECTION...AND INDEED PROBABILITIES WERE KEPT IN THE 40 AND 50 PERCENT RANGE...BUT LATE TONIGHT AND THURSDAY MORNING MAY ALSO BE TIMES WHERE ISOLATED TO SCATTERED CONVECTION IS POSSIBLE. AS THIS IS THE THIRD PERIOD AND WITH NO CLEAR-CUT SEVERE POTENTIAL...ENHANCED WORDING WAS ESCHEWED FOR THURSDAY FOR NOW. THE FRONT MAY SETTLE INTO OUR SOUTHERN AREAS FRIDAY...OR JUST TO OUR SOUTH AND EAST. EITHER WAY THE AIRMASS WILL STILL BE WARM TO HOT, MOIST, AND QUITE UNSTABLE...SO CONVECTION CHANCES WILL PERSIST FRIDAY. MOS TEMPERATURES WERE BLENDED AT THIS POINT FOR FRIDAY FOR HIGHS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ON FRIDAY NIGHT, A LONG WAVE TROUGH IS FORECAST TO EXTEND ALONG THE APPALACHIANS. MEANWHILE, A MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER NEW MEXICO AND VICINITY WITH A RIDGE AXIS EXTENDING UP TO WESTERN ONTARIO. THE TROUGH IS ANTICIPATED TO LIFT TO THE NORTHEAST OVER THE WEEKEND AND THE RIDGE SHOULD FLATTEN. A SOMEWHAT ZONAL FLOW IS FORECAST TO DEVELOP ACROSS THE NORTHERN STATES FOR SUNDAY. EARLY IN THE NEW WEEK, THE MID AND UPPER LEVEL HIGH IS EXPECTED TO BE LOCATED OVER THE LOWER MISSISSIPPI RIVER VALLEY. ANOTHER TROUGH MAY BEGIN TO DIG OVER THE GREAT LAKES AND THE NORTHEAST, AS THE RIDGE AXIS BUILDS BACK TOWARD THE NORTHERN ROCKIES. AT THE SURFACE, A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO BE LOCATED TO OUR SOUTHEAST ON FRIDAY NIGHT. WE MAY EXPERIENCE LINGERING SHOWERS AND THUNDERSTORMS AT THAT TIME, ESPECIALLY IN OUR SOUTHEASTERN COUNTIES. THE FRONT IS EXPECTED TO SINK SLOWLY TO THE SOUTH OVER THE WEEKEND, ALLOWING HIGH PRESSURE TO DROP INTO OUR REGION FROM THE NORTHWEST. MAINLY DRY WEATHER CONDITIONS ARE FORECAST FOR SATURDAY, SUNDAY AND MONDAY. A FRONTAL BOUNDARY FROM THE NORTHWEST IS ANTICIPATED TO APPROACH OUR REGION EARLY ON TUESDAY AND IT SHOULD MAKE ITS WAY THROUGH EASTERN PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FROM TUESDAY AFTERNOON INTO TUESDAY NIGHT. WE HAVE INDICATED A CHANCE OF SHOWERS AND THUNDERSTORMS IN MUCH OF OUR REGION DURING THAT TIME FRAME. TEMPERATURES DURING THE PERIOD FROM FRIDAY NIGHT THROUGH TUESDAY SHOULD BE TYPICAL FOR EARLY TO MID JULY. && .AVIATION /15Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SOME SLIGHT VSBY RESTRICTIONS CONTINUE LATE THIS MORNING AT MIV (5SM) AND ACY (5SM), BUT GENERALLY GREATER THAN 6SM ELSEWHERE AS FOG CONTINUES TO BURN OFF AS SOLAR RADIATION INCREASES. CONVECTIVE TEMPERATURES WILL BE REACHED LATE THIS MORNING AND THIS AFTERNOON...SO ALL TERMINALS SHOULD SEE SCATTERED CUMULUS DURING THIS TIME. THERE ARE SOME INDICATIONS THAT THE DEVELOPING SEA BREEZE COULD BE THE FOCUS FOR WIDELY SCATTERED CONVECTION...GENERALLY DURING THE 1900 TO 2300 UTC TIME FRAME. FOR NOW...THE POTENTIAL HAS NOT BEEN INCLUDED IN THE FORECAST...BUT MAY BE INCLUDED IN THE 1200 UTC FORECASTS IF THE POTENTIAL LOOKS TO INCREASE. THE SEA BREEZE SHOULD BE PREVALENT TODAY...WITH KACY AND KMIV SEEING IT THIS AFTERNOON. THE FLOW COULD ALLOW KILG TO SEE A BAY BREEZE DEVELOP AS WELL. OTHERWISE...THE GRADIENT DOES NOT APPEAR TO SUPPORT GUSTY WINDS THIS AFTERNOON. CONVECTIVE CLOUDINESS SHOULD DISSIPATE THIS EVENING (AS SHOULD ANY WIDELY SCATTERED CONVECTION)...AND THE SOUTHWEST GRADIENT MAY KEEP WINDS UP AT THE PHILADELPHIA METRO AIRPORTS THROUGH ABOUT 0300 UTC THURSDAY. ELSEWHERE...WINDS SHOULD DROP OFF...AND MVFR CEILINGS ARE POSSIBLE LATE TONIGHT AT KMIV...KRDG AND POSSIBLY KACY. OUTLOOK... A WEAKENING COLD FRONT APPROACHES FROM THE WEST LATE TONIGHT. THERE COULD BE SOME WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE FRONT...BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE THIS IN THE FORECAST NOW. THE FRONT LOOKS AS THOUGH IT WILL STALL THURSDAY...AND THE FRONT WILL ACT AS A FOCUS FOR CONVECTION. IT IS TOUGH TO TELL JUST HOW WIDESPREAD THE CONVECTION WILL BE...BUT INSTABILITY WILL BE PRESENT...AND JUST ABOUT ANY TERMINAL COULD SEE A BRIEF PERIOD OF MVFR CONDITIONS THURSDAY AFTERNOON INTO EVENING WITH SCATTERED THUNDERSTORMS. OUTSIDE OF THIS...CONDITIONS ARE EXPECTED TO REMAIN VFR INTO THURSDAY EVENING. MVFR VISIBILITIES IN HAZE AND FOG ARE POSSIBLE THURSDAY NIGHT. THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY... MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE COLD FRONT MOVES EAST OF THE AREA...VFR CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .MARINE... WITH THE WEAK HIGH PRESSURE SYSTEM MAKING IT TO THE COAST THIS AFTERNOON...THE OVERALL SYNOPTIC FLOW SHOULD BE FAIRLY LIGHT OUT OF THE SOUTHWEST. THIS SHOULD ALLOW SEA AND BAY BREEZES TO DEVELOP THIS AFTERNOON...AND MAXIMIZE LATE THIS AFTERNOON INTO THIS EVENING. FOR THE MOST PART...WINDS SHOULD AVERAGE BETWEEN 10 AND 15 KNOTS...WITH GUSTS TO 20 KNOTS ALONG THE NEARSHORE WATERS ON THE OCEAN. THE HIGHER PLATFORMS ACROSS THE DELAWARE BAY COULD ALSO SEE GUSTS TO 20 KNOTS THIS AFTERNOON AND THIS EVENING. AFTER THE SEA AND BAY BREEZE CIRCULATIONS DISSIPATE LATER THIS EVENING...THE GENERAL SYNOPTIC FLOW WILL ONCE AGAIN TAKE OVER...WITH WINDS GENERALLY BETWEEN 10 AND 15 KNOTS IN THE EVENING...AND CLOSER TO 10 KNOTS LATE TONIGHT. IT DOES NOT APPEAR AS THOUGH THE SOUTHERLY FETCH DEVELOPING IN THE SEA BREEZE CIRCULATION WILL GET ABOVE 3 FEET TODAY OR TONIGHT. A WEAK COLD FRONT WILL APPROACH THE WATERS THURSDAY...BUT IT PROBABLY STALLS OVER LAND WEST OF THE DELAWARE BAY IN THE AFTERNOON. ONCE AGAIN...THE GENERAL SOUTHWEST SYNOPTIC FLOW SHOULD GIVE WAY TO SEA AND BAY BREEZES THURSDAY AFTERNOON AND EVENING... WITH GUSTS TO 20 KNOTS POSSIBLE IN THE LAT AFTERNOON AND EVENING. AS THE SEA AND BAY BREEZES AGAIN DISSIPATE THURSDAY EVENING...THE OVERALL FLOW SHOULD BE FAIRLY WEAK THURSDAY NIGHT INTO FRIDAY WITH THE SURFACE FRONT STALLED NEARBY. THIS SHOULD PREVENT WINDS AND SEAS FROM GETTING TO SMALL CRAFT LEVELS INTO FRIDAY AFTERNOON. AFTER THIS...SHORT TO MEDIUM RANGE MODELS AGREE THAT A SURFACE WAVE WILL DEVELOP ON THE FRIDAY EVENING AND FRIDAY NIGHT. HOWEVER...THERE IS SOME MODEL SPREAD ON JUST HOW STRONG THE WAVE WILL BE. THE 0000 UTC NAM APPEARS TO BE OVERDONE...AND SUGGESTS THAT A WARM CORE SYSTEMS (WITH SMALL CRAFT WINDS AND SEAS) RIDES ALONG THE FRONT SOUTHEAST OF THE WATERS FRIDAY NIGHT. THIS SOLUTION APPEARS UNLIKELY...AND WAS NOT USED FOR THIS FORECAST. USING A MODEL BLEND EXCLUDING THE 0000 UTC NAM SUGGESTS THAT WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT LEVELS FRIDAY NIGHT INTO SATURDAY MORNING...THOUGH IT COULD BE CLOSE FOR BOTH SOUTHERN WATERS DURING THIS TIME. HIGH PRESSURE SHOULD BUILD IN BEHIND THE DEPARTING WAVE AND FRONT FOR THE WEEKEND...WITH WINDS AND SEAS REMAINING BELOW SMALL CRAFT LEVELS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ROBERTSON SHORT TERM... LONG TERM...IOVINO AVIATION...MIKETTA MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:20 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 AM EDT WED JUL 6 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-070730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 320 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 AM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 12:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 PM EDT WED JUL 6 2011
DEZ002-MDZ020-061800-
CAROLINE MD-KENT DE-
1233 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND KENT COUNTIES...
AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HAZLETTVILLE...VIOLA AROUND
1245 PM...WYOMING...RODNEY VILLAGE AROUND 100 PM...KENT ACRES...
LITTLE CREEK AROUND 115 PM AND WOODLAND BEACH AROUND 130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
AND HEAVY DOWNPOURS FROM THIS STORM.
LAT...LON 3906 7588 3914 7579 3914 7575 3917 7576
3936 7555 3937 7550 3932 7543 3924 7538
3916 7540 3907 7539 3903 7533 3897 7529
3895 7535 3895 7539 3893 7540 3883 7572
FORECASTER:JJMThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jul 6, 1:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 6, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 52 min |
| Jul 6, 1:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 6, 1:47 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 58 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 46 min |
| Jul 6, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Jul 6, 2:57 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 67 min |
| Jul 6, 4:02 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth | 118 min |
| Jul 6, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 6, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 42 min |
| Jul 6, 5:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jul 6, 6:14 PM EDT | Special Weather Statement | PHI | Ocean | 91 min |
| Jul 6, 7:03 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 6, 4:01 PM EDT | Special Weather Statement | PHI | Bucks | 59 min |
| Jul 6, 4:46 PM EDT | Special Weather Statement | PHI | Montgomery | 89 min |
| Jul 6, 1:14 PM EDT | Special Weather Statement | PHI | Sussex | 91 min |
| Jul 6, 2:41 PM EDT | Areal Flood Advisory | PHI | Sussex | 75 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.